# SDR SIMA20171122004

- Difficulty date: November 22, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 35,397 hours, 31,002 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PYLON LOWER FWD ENGINE YOKE FITTING CRACKED-C/A-REMOVED AND REPLACED L/H PYLON LOWER FWD ENGINE YOKE FITTING IAW EO EM-54MR-386.
